# SDR FDEA201301300227

- Difficulty date: January 30, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310-203
- Aircraft serial: 356
- Aircraft time: 41,444 hours, 22,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A5361031838500
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LT SHEAR WEB UPPER SURFACE CORRODED AT 2 PLACES AND AT FOUR BOLTS AROUND PLUGGED DUCT BETWEEN FR 11 AND FR 12.  AFTER LEVEL 1 CORROSION REMOVAL ON WEB FOUND TO BE OUT OF MFG DWG TOLERANCE.  MFG NEW WEB AND REPLACED IAW SRM 51-40-20, PAR 6, PAR 7 AND SRM 51-72-10, P1.  REPLACED FOUR CORRODED BOLTS IAW SRM 51-40-21.
